# SDR ASOA2016031414660

- Difficulty date: March 14, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS 621 FLOORBEAM BETWEEN RBL 40-27.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06 ON PREVIOUS REPAIR FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-00.
